# SDR MALA040579

- Difficulty date: September 22, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- Aircraft time: 11,176 hours, 10,945 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Isolation Valve
- Part number: HTE95313
- Part serial: FR046BA
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GREEN HYD HI TEMP OCCURRED EN ROUTE QRH WAS FOLLOWED AND HI TEMP LIGHT WENT OUT AFTER 30 SEC.  AIR RETURN TO GPT.  MAINTENANCE REPLACED GREEN ISOLATION VALVE P/N ON OFF HTE9531-3, S/N ON FR052A, S/N OFF FR046BA IAW AMM 29-10-14 201, OPS AND LEAK CHECK GOOD.
